| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 9, 2015, no. 85-88


Sergei V. Chistiakov, Anton A. Andersen, Vyacheslav E. Vishnevskii
      A game-theoretic model of a regressive profit tax
      Applied Mathematical Sciences, Vol. 9, 2015, no. 85, 4201-4209
      http://dx.doi.org/10.12988/ams.2015.54290

Lyra Yulianti, Nirmala Santi, Admi Nazra
      Ramsey minimal graphs for 2K_2 versus 2C_n
      Applied Mathematical Sciences, Vol. 9, 2015, no. 85, 4211-4217
      http://dx.doi.org/10.12988/ams.2015.45381

Junesang Choi, Arjun K. Rathie
      Reducibility of the Kampe de Feriet function
      Applied Mathematical Sciences, Vol. 9, 2015, no. 85, 4219-4232
      http://dx.doi.org/10.12988/ams.2015.55369

Renario G. Hinampas, Jr., Sergio R. Canoy, Jr.
      Movability of dominating, independent dominating and doubly connected dominating sets in the composition of graphs
      Applied Mathematical Sciences, Vol. 9, 2015, no. 85, 4233-4243
      http://dx.doi.org/10.12988/ams.2015.54298

V. Lokesha, A. Usha, P. S. Ranjini, T. Deepika
      Harmonic index of cubic polyhedral graphs using bridge graphs
      Applied Mathematical Sciences, Vol. 9, 2015, no. 85, 4245-4253
      http://dx.doi.org/10.12988/ams.2015.53280

Godwin Amechi Okeke, Mufutau Adesina Olabiyi
      Existence of fixed points of some classes of nonlinear mappings in spaces with weak uniform normal structure
      Applied Mathematical Sciences, Vol. 9, 2015, no. 86, 4255-4260
      http://dx.doi.org/10.12988/ams.2015.5128

Nikolay Balonin, Mikhail Sergeev
      Quasi-orthogonal matrices with level based on ratio of Fibonacci numbers
      Applied Mathematical Sciences, Vol. 9, 2015, no. 86, 4261-4268
      http://dx.doi.org/10.12988/ams.2015.53263

Leonid I. Manevitch
      A concept of limiting phase trajectories and description of highly non-stationary resonance processes
      Applied Mathematical Sciences, Vol. 9, 2015, no. 86, 4269-4289
      http://dx.doi.org/10.12988/ams.2015.55378

Jong Seo Park
      Common coupled coincidence point for coincidentally commuting and property (E.A.) maps in IFMS without completeness
      Applied Mathematical Sciences, Vol. 9, 2015, no. 86, 4291-4297
      http://dx.doi.org/10.12988/ams.2015.54345

Philip Lester Pillo Benjamin, Helen Moso Rara
      Absolute \mu S_p-functions and \mu S_p-connectedness
      Applied Mathematical Sciences, Vol. 9, 2015, no. 87, 4299-4306
      http://dx.doi.org/10.12988/ams.2015.515

Pavel V. Balabanov, Vasiliy A. Pogonin, Alexander N. Pchelintsev
      Determination of the thermal characteristics of flat solids
      Applied Mathematical Sciences, Vol. 9, 2015, no. 87, 4307-4322
      http://dx.doi.org/10.12988/ams.2015.48619

Juan C. Castillo Paz, Carlos A. Abello Munoz, Anibal Munoz Loaiza
      Modeling the HIV transmission with reinfection
      Applied Mathematical Sciences, Vol. 9, 2015, no. 87, 4323-4330
      http://dx.doi.org/10.12988/ams.2015.52174

Jong Seo Park
      On common fixed point for OWC maps using implicit relation in IFMS
      Applied Mathematical Sciences, Vol. 9, 2015, no. 87, 4331-4339
      http://dx.doi.org/10.12988/ams.2015.54346

Tatyana P. Mokritskaya, Anatoliy V. Tushev, Evgeny V. Nikulchev
      The study of chaotic states of dispersive grounds
      Applied Mathematical Sciences, Vol. 9, 2015, no. 87, 4341-4350
      http://dx.doi.org/10.12988/ams.2015.55370

V. S. Zheltukhin, V. Ju. Chebakova, R. N. Abaidullin, R. F. Kadyrov
      On solving of some nonlinear problems of plasma physics
      Applied Mathematical Sciences, Vol. 9, 2015, no. 88, 4351-4359
      http://dx.doi.org/10.12988/ams.2015.55372

A. N. Zakirov, R. F. Kuleev, A. S. Timoshenko, A. V. Vladimirov
      Advanced approaches to computer-aided detection of thoracic diseases on chest X-rays
      Applied Mathematical Sciences, Vol. 9, 2015, no. 88, 4361-4369
      http://dx.doi.org/10.12988/ams.2015.54348

Aji Hamim Wigena, Anik Djuraidah, Akbar Rizki
      Semiparametric modeling in statistical downscaling to predict rainfall
      Applied Mathematical Sciences, Vol. 9, 2015, no. 88, 4371-4382
      http://dx.doi.org/10.12988/ams.2015.54362

Mohammad Fadhli Ahmad, Subiyanto, Mustafa Mamat
      A long-term solution for shoreline evolution induced by wave action
      Applied Mathematical Sciences, Vol. 9, 2015, no. 88, 4383-4398
      http://dx.doi.org/10.12988/ams.2015.53275

A. H. Kashmar, E. S. Ismail
      Pseudorandom number generator using Rabbit cipher
      Applied Mathematical Sciences, Vol. 9, 2015, no. 88, 4399-4412
      http://dx.doi.org/10.12988/ams.2015.5143


Journals | Books | Author guidelines